For the past 7 days I've lived off of as little food as possible. Everything that I eat gives me one of/some/or all of the following: abdominal pain, bloating, gas, diarrhea, chills, headaches, constipation, nausea. I went to the hospital with a bad flare-up on the 7th stayed over night, the doctor did x-rays (said that my intestine was inflamed), ultrasound and bloodwork. He did not give me anything just told me to go to his office in 2 weeks.
I went to my family doctor he gave me ASACOL. Which is not doing much, the pills are coming out WHOLE. IS THAT NORMAL??
I have tried SCD foods with don't help. SOMEONE PLEASE HELP I'M STARVING!!!!!!!
They have not done any tests because they can't all of our nurses are on strike and we don't know when they will be back to work. So I don't even know what it is that I've got.
Any suggestions on what to eat would be very helpful.
Have you considered celiac diease? It's relatively commmon and the preliminary diagnosis can be done with simple blood tests. Check www.celiaccenter.org to see if there is a group screening near you. There may be a small donation.
Check into gastroparesis. Look at my site at www.monkeygirl.atfreeweb.com. I have severe GP and YES pills come out whole in GP because the stomach does not digest them. I live on a j-tube to keep me alive (feeding tube) including ALL meds. I can't eat. I was starving to death too until these tubes. This is my third j-tube and I also had an NJ tube once and TPN twice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.